# SDR AT9900115

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A SECTION OF EMERGENCY FLOOR PATH LIGHTING COVER PULLED-UP AND WIRE BROKEN AT ONE EACH LIGHT SOCKET.  SPLICE WIRE AT LIGHT SOCKET AND SECURED TRACK COVER IAW MM 33-00.
